# SDR CA130830007

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 41,331 hours
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE RECEIVED A REPORT OF A HOT PLASTIC ODOR IN FLIGHT UNDER ROW 17 DEF. THEY INVESTIGATED ROWS 16, 17 AND 18 DEF, THE SEATS AND SEB WERE INSPECTED AND NO ODOR WAS NOTED.  LIVE TV WAS OPERATED AND THE SYS WAS WORKING PROPERLY, THE FAULT COULD NOT BE DUPLICATED.  FOR PRECAUTIONARY REASON THE LIVE TV SYSTEM WAS PLACED ON MEL AND DEACTIVATED UNTIL A MORE THOROUGH INSPECTION CAN BE CARRIED OUT.
